# SDR IPXA2023122618480

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 39,075 hours, 22,419 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Slat
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

**ATB**EICAS MSG LE SLAT ASYM SHOWS. BOTH FLAP POINTERS ARE AT THE 1/2 WITH THE FLAP LEVER IN UP. (AIR TURN BACK). FOUND LEFT OUTBRD SLAT LOSS SENSING SPRING WRAPPED AROUND HOOK . UNWRAPPED SPRING. ACCOMPLISHED INSP OF THE SPRING NO DAMAGED NOTED . OPS CHECK GOOD AMM 27-81-42
